# SDR C2XA98IA315

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12004471002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SKIRTING SECTION OF THE RIGHT CREASE BEAM WAS FOUND TO BE CORRODED AT FRAME 38.  MAINTENANCE PERFORMED A SPLICE REPAIR OF THE AFFECTED SECTION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
